I would say Cimizt was one of the best pills I’ve used personally because I’d struggled a lot with nausea on other pills. However it did make me gain quite a bit of weight which could’ve also been down to the fact I was in a new relationship. But I think I just looked more bloated whilst on this pill compared to off. Every pill I have used has reduced my sex drive so this was another reason I came off it as I wanted to see whether that would improve. It definitely did but not as much as I’d expected.
Every time i take this medication I get headaches and unbearable nausea around 3-4 hours later. every day. this goes on for 2/3rds if not all of the pill cycle, every cycle. i haven’t seen anyone else state nausea but it’s bad for me. i take the pill at 12 pm and it’s so hard to make or eat dinner, even thinking about food annoys me. this definitely makes me more agitated along with the headaches. the only reason i’m taking is because i have a three month prescription to try stabilise by periods after my IUD implant made me have unpredictable periods lasting 1-3 months at a time. i’m on third pill cycle now and can’t WAIT to finish it completely and never touch it again. this exact situation happened to me with my previous IUD but they gave me a different combined pill to stabilise periods and it never became a problem. luckily i don’t have a job right now as working with this constant nausea would be awful.
After taking POP for close to 4 years (due to migraines when last on combined pill), I decided to change to a combined pill (with lower estrogen to combat migraines) to try and get rid of my acne on my face, chest, and back. Marvelon was recommended by gp, but instead she put me on the generic brand cimzit. Made my face and back acne even worse, and had close to 3 migraines a month whilst taking it! Would not recommend, hoping to get marvelon soon
Ive only been on it for 3 months but ive gained so much weight i bloat after everything i eat
I became very irritable and erratic. Suffering real breakdowns crying and depression, my boyfriend begged me to switch contraception as my moods also really effected him. Made my skin great though lol! But not worth it.
I changed to this pill after around 4 years of being on Maexeni (on and off). I got really depressed and had severe mood swings on that, this one has been great in regards to having little to no impact there! The only issue I’m finding is my skin is awful. I’m nearly 23 & I’ve never had seriously bad skin, but this pill has changed it completely. I’m getting sore, red under the skin spots all over my face, and my skin is noticeably oiler. It’s almost like I can feel my pores & the texture has become very bumpy. Hopefully when taking for longer it will finally sort itself out, but so far I may change to another just to see if that helps!
Made me feel irritable and angry